Gyula O.H. Katona
Gyula O.H. Katona
Dirección de correo verificada de renyi.hu
Título
Citado por
Citado por
Año
A theorem of finite sets
G Katona
Classic Papers in Combinatorics, 381-401, 2009
6392009
Intersection theorems for systems of finite sets
G Katona
Acta Mathematica Academiae Scientiarum Hungaricae 15 (3-4), 329-337, 1964
2661964
A simple proof of the Erdös-Chao Ko-Rado theorem
GOH Katona
Journal of Combinatorial Theory, Series B 13 (2), 183-184, 1972
2351972
Two applications (for search theory and truth functions) of Sperner type theorems
GOH Katona
Periodica Mathematica Hungarica 3 (1-2), 19-26, 1973
1471973
Graphs with maximal number of adjacent pairs of edges
R Ahlswede, GOH Katona
Acta Mathematica Academiae Scientiarum Hungarica 32 (1-2), 97-120, 1978
1191978
On a conjecture of Erdős and a stronger form of Sperner's theorem
G Katona
Studia Sci. Math. Hungar 1, 59-63, 1966
1151966
Extremal problems for hypergraphs
GOH Katona
Combinatorics, 215-244, 1975
1051975
On a problem of Turán in the theory of graphs
G Katona, T Nemetz, M Simonovits
Mat. Lapok 15, 228-238, 1964
1051964
Contributions to the geometry of Hamming spaces
R Ahlswede, GOH Katona
Discrete Mathematics 17 (1), 1977
1011977
Combinatorial search problems
GOH Katona
A survey of combinatorial theory, 285-308, 1973
1011973
On separating systems of a finite set
G Katona
Journal of Combinatorial Theory 1 (2), 174-194, 1966
1011966
Minimum matrix representation of closure operations
J Demetrovics, Z Füredi, GOH Katona
Discrete Applied Mathematics 11 (2), 115-128, 1985
891985
Extremal problems with excluded subgraphs in the n-cube
GOH Katona, TG Tarján
Graph Theory, 84-93, 1983
881983
On a graph-problem of Turán in the theory of graphs
GOH Katona, T Nemetz, M Simonovits
Matematikai Lapok 15, 228-238, 1964
861964
Huffman codes and self-information
G Katona, O Nemetz
IEEE Transactions on Information Theory 22 (3), 337-340, 1976
781976
Largest family without a∪ b⊆ c∩ d
A De Bonis, GOH Katona, KJ Swanepoel
Journal of Combinatorial Theory, Series A 111 (2), 331-336, 2005
682005
The Hamming-sphere has minimum boundary
G Katona
Studia Scientiarum Mathematicarum Hungarica 10, 131-140, 1975
671975
The poset of closures as a model of changing databases
G Burosch, J Demetrovics, GOH Katona
Order 4 (2), 127-142, 1987
621987
A theorem of finite sets, Theory of graphs (Proc. Colloq., Tihany, 1966)
G Katona
Academic Press, New York, 1968
621968
Largest Families Without an r-Fork
A De Bonis, GOH Katona
Order 24 (3), 181-191, 2007
612007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20